Revista Matemática Iberoamericana
Full-Text PDF (342 KB) | Metadata | Table of Contents | RMI summary
Published online: 2014-12-15
Calderón commutators and the Cauchy integral on Lipschitz curves revisited III. Polydisc extensionsCamil Muscalu (1) Cornell University, Ithaca, USA
This article is the last in a series of three papers, whose aim is to give new proofs of the well-known theorems of Calderón, Coifman, McIntosh and Meyer (,  and ). Here we extend the results of the previous two papers to the polydisc setting. In particular, we solve completely a question of Coifman open since the nineteen-eighties.
Keywords: Cauchy integrals on Lipschitz curves, Littlewood–Paley theory, polydisc
Muscalu Camil: Calderón commutators and the Cauchy integral on Lipschitz curves revisited III. Polydisc extensions. Rev. Mat. Iberoam. 30 (2014), 1413-1437. doi: 10.4171/RMI/820